# SDR MALA000316

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIBS 3, 4, 5, 6 & 7 CRACKED. 611 BR REFER CELSIUS TASK CARD 6519.  MX CUT ALL CRACKED SUPPORT RIBS AS MARKED, FABRICATED REPAIR ANGLE AND SHIMS.  ALODINED AND PRIMED ALL BARE SURFACES.  NDT PER FFUNDT006EC.  NO CRACKS AFTER CUTOUT, INSTALLED REPAIR BRACKETS IAW SRM 57-10-30.
